MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 3FX55CM SL PRO PICC CT-NURSING; PRO-PICC CT

MEDICAL COMPONENTS, INC. 3FX55CM SL PRO PICC CT-NURSING; PRO-PICC CT
Model Number MR17033105
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are currently waiting for the device to be returned for evaluation.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During insertion a hole in the lumen was noted.Device was replaced.Iatrogenic damage cannot be excluded as a cause.
 
Additional Manufacturer Narrative
Multiple requests for device return were unsuccessful.Video provided does confirm a leak in the lumen of the device.Information provided states that damage to the lumen by healthcare providers cannot be ruled out.Without an evaluation of the device a root cause cannot be determined.No further investigation is possible.If the device should be returned for evaluation the complaint will be reopened and the issue further investigated.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Device was returned for evaluation but was received in three (3) pieces.The lumen was cut approximately 0.01cm from the hub.A section of the lumen approximately 16 cm in length, as well as another section approximately 39 cm in length was also returned.It is not possible to determine which of the segments returned aligns with the hub.The exact location of the hole was not reported.With the lumen in pieces it is not possible to attempt to flush the lumen to determine the location of the hole.The picc was flushed and no leaks were detected.With the device returned in pieces further evaluation is not possible.A root cause cannot be determined.Device was used for treatment, not diagnosis.If information is obtained that was not avail able for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3FX55CM SL PRO PICC CT-NURSING
Common Device Name
PRO-PICC CT
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key10343509
Report Number2518902-2020-00035
Device Sequence Number3178442
Product Code LJS
UDI-Device Identifier00884908096941
UDI-Public884908096941
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/19/2022
Device Model NumberMR17033105
Device Catalogue NumberMR17033105
Device Lot NumberMNSX600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer07/23/2020
07/23/2020
Initial Report FDA Received Date07/30/2020
Supplement Report FDA Received Date09/23/2020
11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;